# SDR CALA2022050201117

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) FWD CABIN, FLOOR STRUCTURE, FR20, Y-765, BEAM W ITH CORROSION. DOT 88-040 ()
